After reading everything written on here I'd figure I'd share my two cents. I'm a 26lot year old woman who has been on adderall (adderrall) for almost 6 years (given a month or so every year I wouldn't be on it just bc it was summer). I take 30mg of XR once a day. Of course it had nothing it's minor side affects, but nothing extreme. I'm not a person who gets addicted to drugs, but I started noticing a change in my behavior, my hands shaky, depressed at times, and here's what scared me, I starting taking 2 pills then up to 3 bc my body started to build a tolerance for the medication and the obvious addiction. I was never the type who would curse at my parents when in a disagreement. I don't call them names, I just curse and lash out. I started noticing that the smallest things annoy me. Here's what topped it off and scared the crap out of me, I not only have the issue of forgetting a simple word in a conversation I now have a minor stuttering problem. It's not all the time but it's an issue that bothers me and embarrassing at the same time. Any ideas on why/how I ended up with a slight stuttering problem? I'm very active in sports, gym, musical instruments, etc. My memory isn't like before, it's not that bad I'm noticing a decrease. I'm done with taking adderall (adderrall), today is my last day. I can't sit here and blame anyone or thing, I just don't like what it's starting to do to me. I don't want to go through life depending on medication, granite I'm depressed at times but I refuse to take depression pills. I control myself, my mind, me. I used to meditate a lot (been doing so since I was 14) and will now make it a constant routine. It breaks my heart when I curse at my parents and can see the hurt in their eyes. I'm just adding frivolous stress to their life as well as my own. Sorry for the rant. I guess my main question is the stuttering. I've noticed after reading all the posts that I obviously don't have a severe ADD problem, if that was case I would've been diagnosed a long time ago. It was a great drug at the time but it slowly started to have adverse affects on me and got me hooked out of the blue. For those who haven't had any major side affects, I'm happy for you. But it's not for me, not anymore. Just keep an I eye on your child's behavior as time goes on, I would suggest natural supplements for young kids, not adderall (adderrall).
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.